MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 36IN 1 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 36IN 1 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP947H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device pp2ahh and no non conformances/ manufacturing irregularities related to the malfunction were identified.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Was there any patient consequences.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ 275 g/m.Notes: event reported via mw# 2210968-2021-01329.
 
Event or Problem Description
It was reported that the patient underwent cabg procedure on (b)(6) 2021 and suture was used.The suture broke while knotting.There were no adverse patient consequences reported.Additional information has been requested.
 
Additional Manufacturer Narrative
Date sent to the fda: 03/15/2021.Additional h6 component code: g07002 ¿ device not returned.Additional information was requested and following was obtained: was there any patient consequences? - no patient consequences.Attempts are being made to clarify the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Device return follow up status? this is a combination product, and the event has been reviewed for both the suture and the triclosan.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Trade name - irgacare®.Active ingredient(s) ¿ triclosan.Dosage form ¿ suture/solid/parenteral.Strength ¿ = 275 g/m.

Brand Name
VCL+ UD 36IN 1 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11315925
Report Number2210968-2021-01328
Device Sequence Number715558
Product Code GAM
UDI-Device Identifier10705031056169
UDI-Public10705031056169
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberVCP947H
Device Catalogue NumberVCP947H
Device Lot NumberPP2AHH
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date02/11/2021
Supplement Report FDA Received Date03/15/2021
Patient Sequence Number1